# SDR ASAA2023103145954

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,775 hours, 2,208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL "MACH TRIM FAIL" RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. DURING TROUBLESHOOTING FOUND C/B C4 AFCS SYSTEM A MACH TRIM AC AT P18.1 POPPED RESET C/B IAW AMM 20-60-01 PERFORMED MACH TRIM LIBRARY TEST 60.33 IAW 22-11-00 SYSTEM TEST PASS SEAMC NOTIFIED.
